# SDR AU980656

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2760 · Drag Control System
- Part: Slat
- Part number: 831A000005
- Condition: Jammed
- Location: Wings
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) WING SLATS JAMMED.  INVESTIGATION FOUND LT WING TIP BRAKE VERY TIGHT IN OPERATION.  PART TC:  5,190.
